# SDR CA111019020

- Difficulty date: October 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,001 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 7654301
- Condition: Damaged
- Location: Acm
- Part time: 9,211 hours
- Component: Acm, Hmltnsnstrnd, 7756355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RE-INSTALL OF THE HEAT EXCHANGER, AFTER CLEANING, NOTICED THAT THE FAN BLADES OF THE ACM WERE DAMAGED.  A FUTHER INVESTIGATION FOUND THAT THE BLADES ALSO DAMAGED THE CASE AND THERE WAS PLAY IN SUPPORT BEARING. REF CMM 21-51-33, FIG ITEM 59.
